# SDR MWEA040163

- Difficulty date: September 14, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 46,674 hours, 43,591 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 59101419
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR OUTER PAN IS CRACKED APPROXIMATELY ONE INCH BELOW AFT DOOR.  FABRICATED AND INSTALLED DOUBLER.
